Groups Satisfying Weak Chain Conditions on Certain Non-Normal Subgroups

Fausto De Mari

Bollettino dell'Unione Matematica Italiana (2007)

  • Volume: 10-B, Issue: 3, page 853-866
  • ISSN: 0392-4033

Abstract

top
In this paper, (generalized) soluble groups for which the set of all subgroups having infinite index in their normal closure satisfies some weak chain condition are described.

How to cite

top

De Mari, Fausto. "Groups Satisfying Weak Chain Conditions on Certain Non-Normal Subgroups." Bollettino dell'Unione Matematica Italiana 10-B.3 (2007): 853-866. <http://eudml.org/doc/290412>.

@article{DeMari2007,
abstract = {In this paper, (generalized) soluble groups for which the set of all subgroups having infinite index in their normal closure satisfies some weak chain condition are described.},
author = {De Mari, Fausto},
journal = {Bollettino dell'Unione Matematica Italiana},
language = {eng},
month = {10},
number = {3},
pages = {853-866},
publisher = {Unione Matematica Italiana},
title = {Groups Satisfying Weak Chain Conditions on Certain Non-Normal Subgroups},
url = {http://eudml.org/doc/290412},
volume = {10-B},
year = {2007},
}

TY - JOUR
AU - De Mari, Fausto
TI - Groups Satisfying Weak Chain Conditions on Certain Non-Normal Subgroups
JO - Bollettino dell'Unione Matematica Italiana
DA - 2007/10//
PB - Unione Matematica Italiana
VL - 10-B
IS - 3
SP - 853
EP - 866
AB - In this paper, (generalized) soluble groups for which the set of all subgroups having infinite index in their normal closure satisfies some weak chain condition are described.
LA - eng
UR - http://eudml.org/doc/290412
ER -

References

top
  1. AMBERG, B., Fast-Polyminimaxgruppen, Math. Ann., 175 (1968), 44-49. MR223454DOI10.1007/BF01350808
  2. BAER, R., Polyminimaxgruppen, Math. Ann., 175 (1968), 1-43. MR223453DOI10.1007/BF01350807
  3. CARIN, V. S., On soluble groups of type A 3 , Mat. Sb., 54 (1961), 489-499. MR138685
  4. CUTOLO, G. - KURDACHENKO, L. A., Weak chain conditions for non-almost normal subgroups, Proceedings of Groups St. Andrews in Galway, Cambridge University Press (1993), 120-130. Zbl0843.20020MR1342785DOI10.1017/CBO9780511629280.012
  5. DE MARI, F. - DE GIOVANNI, F., Double chain conditions for infinite groups, Ricerche Mat., 54 (2005), 59-70. Zbl1142.20010MR2290204
  6. FRANCIOSI, S. - DE GIOVANNI, F., Groups satisfying the minimal condition on certain non-normal subgroups, Proceedings of Groups Korea 1994, de Gruyter (1995), 107-118. Zbl0868.20031MR1476951
  7. GALOPPO, A., Groups satisfying the maximal condition on non-nearly normal subgroups, Ricerche Mat., 49 (2000), 213-220. Zbl1163.20308MR1848347
  8. NEUMANN, B. H., Groups with finite classes of conjugate subgroups, Math Z., 63 (1955), 76-96. Zbl0064.25201MR72137DOI10.1007/BF01187925
  9. ROBINSON, D. J. S., Finiteness Conditions and Generalized Soluble Groups, Springer, Berlin (1972). Zbl0243.20032MR332990
  10. SHORES, T. S., A chain condition for groups, Rocky Mountain J. Math., 3 (1973), 83-89. Zbl0256.20034MR347984DOI10.1216/RMJ-1973-3-1-83
  11. ŠUNKOV, V. P., Locally finite groups with a minimality condition for abelian subgroups, Algebra and Logic, 9 (1970), 350-370. MR283063
  12. ZAIČEV, D. I., Groups satisfying a weak minimum condition, Soviet Math. Dokl., 9 (1968), 194-197. 
  13. ZAIČEV, D. I., On groups which satisfy a weak minimality condition, Math. USSR Sb., 7 (1969), 315-322. 
  14. ZAIČEV, D. I., Theory of minimax groups, Ukrainian Math. J., 23 (1971), 536-542. 

NotesEmbed ?

top

You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.

    
                

Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.